Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A theorem on acyclicity


Author: A. D. Wallace
Journal: Bull. Amer. Math. Soc. 67 (1961), 123-124
DOI: https://doi.org/10.1090/S0002-9904-1961-10534-X
MathSciNet review: 0124886
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. W. Anderson and L. E. Ward, Jr., One dimensional topological semilattices, Illinois J. Math., to appear. MR 120314
  • 2. E. G. Begle, The Vietoris mapping theorem for bicompact space, Ann. of Math. vol. 41 (1950) pp. 534-543. MR 35015
  • 3. St. Golab, Un théorème sur le balayage, Fund. Math. vol. 12 (1928) pp. 4-19.
  • 4. J. H. Roberts, Concerning collections of continua not all bounded, Amer. J. Math. vol. 52 (1930) pp. 551-562. MR 1506772
  • 5. N. E. Rutt, On certain types of plane continua, Trans. Amer. Math. Soc. vol. 33 (1931) pp. 863-875. MR 1501617
  • 6. Shozo Sakai, On the map excision theorem, Sci. Rep. Tokyo Bunrika Diagaku. Sect. A vol. 4 (1953) pp. 290-297. MR 56288
  • 7. L. Vietoris, Über den höheren Zusammenhang kompakter Räume, Math. Ann. vol. 97 (1927) pp. 454-472. MR 1512371
  • 8. G. S. Young, A generalization of the Rutt-Roberts theorem, Proc. Amer. Math. Soc. vol. 4 (1951) pp. 586-588. MR 42708
  • 9. A. D. Wallace, The map excision theorem, Duke Math. J. vol. 20 (1952) pp.177-182. MR 46646
  • 10. A. D. Wallace, Struct ideals, Proc. Amer. Math. Soc. vol 6. (1955) pp. 634-638. MR 71756
  • 11. A. D. Wallace, Acyclicity of compact connected semigroups, Fund. Math., to appear. MR 132533


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10534-X

American Mathematical Society